# SDR YENA2019101170584

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON AFT CARGO DOOR THRESHOLD PLATE IN SEVERAL AREAS; REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD PLATE IAW A320 SRM 51-74-00 / 51-72-11.
